# SDR SRAA961007

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4586
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 557
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION, FOUND BOW BEAM FITTING ON LEFT HAND SIDE FS 557 CRACKED.  ACCOMPLISHED BOW BEAM FITTING REPAIR PER LOCKHEED SRM 53-40-12.
